# SDR DALA2016110608308

- Difficulty date: October 31, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 186
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF FLOOR SUPPORT AT BS 186 HAS LIGHT CORROSION AROUND THE FLOOR PANEL FASTENER HOLES AND FOUND OUT OF LIMITS IAW SRM 53-00-00.  REPLACED THE FLOOR SUPPORT IAW SRM 51-41-02, 51-41-05.
